Alert archive / Iowa / Special Weather Statements in 2020
Special Weather Statement, NWS Quad Cities, IA
NWS Quad Cities, IA issued this special weather statement at Jun 10, 2020, 1:13 AM CDT for Cedar County, Johnson County, Muscatine County, Iowa. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2020, 1:13 AM CDT (06:13 UTC)
- Expired
- Jun 10, 2020, 1:45 AM CDT
- In force
- 32 min
- Issued by
- NWS Quad Cities, IA
Counties Cedar County, IA, Johnson County, IA, Muscatine County, IA
The radar
The Quad Cities radar (KDVN), 61 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
533
WWUS83 KDVN 100613
SPSDVN
Special Weather Statement
National Weather Service Quad Cities IA/IL
113 AM CDT Wed Jun 10 2020
IAC031-103-105-139-100645-
Cedar-Johnson-Jones-Muscatine-
113 AM CDT Wed Jun 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CEDAR...NORTHEASTERN
JOHNSON...SOUTHEASTERN JONES AND NORTHWESTERN MUSCATINE COUNTIES
UNTIL 145 AM CDT...
At 112 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Oakdale to near Atalissa. Movement
was northeast at 45 mph.
Winds in excess of 30 mph and brief heavy rain are possible with
these storms.
Locations impacted include...
Iowa City, Muscatine, Tipton, West Branch, Mechanicsville, Stanwood,
Coralville, West Liberty, Wilton, University Heights, Lowden,
Bennett, Atalissa, Rochester, Buchanan, Clarence, Newport, Cedar
Valley, Muscatine County Fairgrounds and Johnson County Fairgrounds.
This includes Interstate 80 in Iowa between mile markers 243 and 274.
Minor flooding of low lying areas, creeks, streams and urban areas
is possible. If you encounter water over a roadway, do not drive
through it.
LAT...LON 4186 9142 4186 9137 4193 9136 4195 9134
4195 9090 4173 9090 4143 9109 4165 9161
TIME...MOT...LOC 0612Z 203DEG 39KT 4172 9154 4154 9115
$$
UttechWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 11:46 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 9, 11:46 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1146 PM CDT Tue Jun 9 2020 ...AVIATION UPDATE... .SYNOPSIS... Issued at 254 PM CDT Tue Jun 9 2020 The remnant low pressure center from Cristobal was over the southeast tip of IA at 19Z. Widespread moderate to heavy rain was occurring over all of eastern IA in this pseudo tropical airmass, with light to moderate bands feeding northwestward across northern IL. The band of heavy rain in IA was producing widespread 2 plus inch rains with some locally heavier amounts along with rainfall rates over 1 inch per hour across our western 2 rows of counties. So far, no significant issues other than minor ponding of water has been reported. An axis strong surface pressure falls over the Quad Cities indicated this low pressure center will continue on its rapid N-NE path along the MS river across far northwest IL this afternoon, reaching into SW WI this evening. Further out, a separate strong upper level shortwave and surface low were advancing toward the region from western KS. && .SHORT TERM...(This Evening through Wednesday) ISSUED AT 254 PM CDT Tue Jun 9 2020 Headlines: The Flash Flood Watch has been cancelled early over our southern row of counties in MO into west central IL and Lee county in IA as the main area of rain has shifted northward. The watch over the rest of southeast IA (along and south of I-80) and our west central IL counties along the MS River has had its expiration moved up to 00Z, as the potential for heavy rain will have shifted north out of this area by 7 pm. Further north, the segment over east central IA into Jo Daviess county currently expires at 11 pm, but this may be allowed to drop off much earlier. The Wind Advisory for Bureau and Putnam counties will remain intact, valid until 10 pm. While winds have so far remained below 25 mph with gusts only in the 30s, winds are increasing with the afternoon mixing and tightening pressure gradient. Winds will weaken for a period by early evening, but may strengthen again following the wind shift and may increase to 20 to 30 mph from the southwest this evening. Discussion: Once the current axis of heavy rain exits northward this evening, the focus will turn to the potential for showers and thunderstorms developing later this evening upstream over KS and MO under the upper level dry slow and low level warm front ahead of the central plains system. Many convective allowing hires models have these tracking northeast into the forecast from roughly 10 pm through 1 am and chance pops are in place for this. Some of these could be strong, but the potential for flash flooding will be low due to the fast movement and environment with much lower precipitable water than currently in place. Another round of showers and possible isolated thunderstorms will arrive with the upper trough Wednesday, with best chances over the west and north. These should have a very low potential for heavy rainfall. Temperatures will linger in the upper 60s to lower 70s tonight, then fall some Wednesday with the passage of a cold front that will bring lower dewpoints and much more comfortable humidity levels by Wednesday night. .LONG TERM...(Wednesday Night through Tuesday) ISSUED AT 254 PM CDT Tue Jun 9 2020 Lingering showers will exit the northeast parts of the area Wednesday evening as skies clear from west to east. Initial windy conditions will subside after sunset. Overnight low temperatures will be slightly cooler than normal. Thursday through next Tuesday Assessment...medium confidence The model consensus has dry conditions for the area with below normal temperatures for the weekend. However there are a couple of concerns. First; all models show a weak upper level disturbance moving through the area Thursday afternoon behind the departing larger system. Moisture availability is in question but I would not be surprised if some isolated rain showers develop during peak heating. If this does occur then areas generally north of an Independence, IA to Princeton, IL line would be at risk for isolated rain showers. Second; a cold front moves through the area late this week bringing cooler weekend temperatures. The question is will the forcing along the front be sufficient enough to generate any rain. Here the models are mixed with their respective opinions. The ECMWF does have a risk of rain as it brings the front through Friday afternoon/night. The CMC global brings the front through on Thursday with no precipitation. The UKMET brings the front through Thursday night/Friday but has an upper level disturbance generating precipitation on Saturday. The GFS brings the front through Friday afternoon/night with some precipitation followed by more precipitation from an upper level disturbance on Saturday. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) ISSUED AT 1136 PM CDT Tue Jun 9 2020 The winds of Cristobal have largely shifted out of the area, with light flow over eastern Iowa and west central Illinois behind it. Thunderstorms are already spreading north, as a storm system in the plains moves towards Iowa. This will bring a strong cold front through the area Wednesday afternoon. Until this happens, thunderstorms are possible, and rain may occur. Overnight, this is likely south of Interstate 80, then Wednesday, mainly in northeast Iowa through central Iowa. By early evening Wednesday, all this rain, wind, and MVFR cigs will finally exit the region. Until then, occasional MVFR will be the rule with clouds, and with any rain, IFR visibility is expected. && .HYDROLOGY... Issued at 939 PM CDT Tue Jun 9 2020 Cristobal will be remembered as the storm which tracked about as far northwest as anything ever seen in the part of the country, and due to that storm's interaction with a power upper low just to the west, we saw a focused area of heavy rain, which laid out from the northeast tip of MO, through about a 2 county wide area north through Oelwein Iowa where to 2 to as much as 5 inches of rain fell. This has fallen across all of the Iowa tributary river basins, and has resulted in a forecast of minor to moderate flooding on portions of the Wapsipinicon, Cedar, Iowa, English, and possibly Des Moines Rivers. The Wapsipinicon upper reaches near Independence are seeing a flash flood as of 9 PM tonight. As this flash flood flows toward gaged streams, we will gain confidence in the timing and crest height of the Wapsi at Independence and at Anamosa. For now, best data available, from spotters and radar support Minor flooding in the next 48 hours. DeWitt, downstream is forecast to rise back over moderate, with a challenging local rise, followed by routed rise through the next 6 days. Looking ahead, thunderstorms Wednesday may locally produce heavy rain, but this should not be as widespread as today and hopefully will not strongly impact any one basin again. Still, this chance will need to be watched with soils already saturated in Iowa. ERVIN && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Sheets SHORT TERM...Sheets LONG TERM...08 AVIATION...Ervin HYDROLOGY...Ervin
Hazardous weather outlook, Jun 9, 4:47 AM CDT, 20 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 447 AM CDT Tue Jun 9 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-101000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 447 AM CDT Tue Jun 9 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Periods of heavy rain are likely Today from the remnants of tropical storm Cristobal. A Flash Flood Watch is in effect for the counties along and west of the Mississippi River. Rainfall rates up to 2 inches per hour are possible with the heaviest bands of rain. There is a Moderate risk for flash flooding roughly for areas west of the Mississippi River and a Slight risk to the east. A widespread 1 to 3 inches of rain is anticipated along and west of a line from Dubuque, Iowa to Keokuk, Iowa. Isolated amounts near 4 or 5 inches are possible. There is a low risk for a few brief spin up tornadoes area-wide through the afternoon. A Wind Advisory is in effect for Bureau and Putnam Counties through the evening for east to southeast wind gusts of 40 to 50 mph. Gusts up to 40 mph are possible futher west, extending toward the Mississippi River. The winds will turn to the southwest late this afternoon and evening. Flooding continues along portions of the Wapsipinicon River and Mississippi River. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. Rainfall amounts over 1 inch and reports of flash flooding would be appreciated. Uttech
In the hours before
Special weather statement, Jun 9, 11:41 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1141 PM CDT Tue Jun 9 2020
ILC067-109-100515-
Hancock-McDonough-
1141 PM CDT Tue Jun 9 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HANCOCK AND
MCDONOUGH COUNTIES UNTIL 1215 AM CDT...
At 1140 PM CDT, a strong thunderstorm was located near Colmar, or 13
miles southeast of Carthage, moving northeast at 35 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Macomb, Colchester, Blandinsville, Augusta, Bardolph, Tennessee,
Western Illinois University, Fandon, Colmar, Plymouth, Macomb
Municipal Airport, Spring Lake, McDonough County 4-H Grounds, Hancock
County Fairgrounds and Argyle Lake State Park.
Torrential rainfall is occurring with this storm. Minor flooding of
low lying areas, creeks, streams and urban areas is possible. If you
encounter water over a roadway, do not drive through it.
LAT...LON 4023 9102 4057 9086 4050 9052 4028 9068
4028 9091 4020 9091
TIME...MOT...LOC 0440Z 218DEG 32KT 4030 9092
UttechSpecial weather statement, Jun 10, 12:02 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1202 AM CDT Wed Jun 10 2020
IAC101-107-100530-
Keokuk-Jefferson-
1202 AM CDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT KEOKUK AND NORTHWESTERN
JEFFERSON COUNTIES UNTIL 1230 AM CDT...
At 1202 AM CDT, a strong thunderstorm was located near Hedrick, or 8
miles northeast of Ottumwa, moving north at 55 mph.
Winds in excess of 30 mph are possible with this storm. Torrential
rainfall is also occurring with this storm.
Locations impacted include...
Sigourney, Hedrick, What Cheer, Batavia, Delta, Keswick, South
English, Packwood, Harper, Martinsburg, Kinross, Hayesville,
Abingdon, Keota, Ollie, Webster, Thornburg, Gibson, Pekin and Keokuk
County Fairgrounds.
Minor flooding of low lying areas, creeks, streams and urban areas
is possible. If you encounter water over a roadway, do not drive
through it.
LAT...LON 4151 9241 4151 9195 4136 9195 4095 9215
4096 9218 4116 9218 4116 9241
TIME...MOT...LOC 0502Z 200DEG 47KT 4111 9229
UttechSpecial weather statement, Jun 10, 12:23 AM CDT, 50 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 1223 AM CDT Wed Jun 10 2020 IAC095-101-103-107-183-100545- Keokuk-Johnson-Washington-Jefferson-Iowa- 1223 AM CDT Wed Jun 10 2020 ...A STRONG THUNDERSTORM WILL AFFECT KEOKUK...SOUTHWESTERN JOHNSON... NORTHWESTERN WASHINGTON...NORTH CENTRAL JEFFERSON AND SOUTHERN IOWA COUNTIES UNTIL 1245 AM CDT... At 1222 AM CDT, a strong thunderstorm was located over Sigourney, moving northeast at 50 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Torrential rainfall is also occurring with this storm. Locations impacted include... Sigourney, Wellman, North English, Richland, Delta, Keswick, South English, Parnell, Millersburg, Harper, Kinross, Hayesville, Keota, Ollie, Webster, Frytown, Lancaster, Lake Iowa Park, Keokuk County Expo and Lake Belva Deer Park. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4112 9202 4126 9239 4166 9222 4157 9166 TIME...MOT...LOC 0522Z 209DEG 45KT 4132 9217 Uttech
Special weather statement, Jun 10, 12:45 AM CDT, 28 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 1245 AM CDT Wed Jun 10 2020 IAC095-103-107-183-100630- Keokuk-Johnson-Washington-Iowa- 1245 AM CDT Wed Jun 10 2020 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KEOKUK... CENTRAL JOHNSON...NORTHERN WASHINGTON AND SOUTHEASTERN IOWA COUNTIES UNTIL 130 AM CDT... At 1244 AM CDT, radar indicated strong thunderstorms were located along a line extending from North English to near Washington. Movement was northeast at 40 mph. Winds in excess of 30 mph are possible. Torrential rainfall is also occurring with these storms. Locations impacted include... Iowa City, Washington, Coralville, Williamsburg, Kalona, Tiffin, Wellman, University Heights, North English, Riverside, Oxford, Hills, South English, Parnell, Kinross, Richmond, West Chester, Frytown, Windham and Johnson County Fairgrounds. This includes Interstate 80 in Iowa between mile markers 220 and 240. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4179 9190 4162 9138 4128 9175 4150 9223 TIME...MOT...LOC 0544Z 219DEG 37KT 4153 9211 4137 9175 Uttech
Special weather statement, Jun 10, 1:09 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
109 AM CDT Wed Jun 10 2020
ILC131-161-195-IAC031-139-163-100645-
Rock Island-Mercer-Whiteside-Cedar-Scott-Muscatine-
109 AM CDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT ROCK ISLAND...NORTHWESTERN
MERCER...WESTERN WHITESIDE...SOUTHEASTERN CEDAR...SCOTT AND
NORTHEASTERN MUSCATINE COUNTIES UNTIL 145 AM CDT...
At 108 AM CDT, a strong thunderstorm was located over Andalusia, or 9
miles southwest of Rock Island, moving northeast at 50 mph.
Winds in excess of 30 mph and brief heavy rain are possible with
this storm.
Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Durant,
Silvis, Eldridge, Milan, Le Claire, Hampton, Port Byron, Walcott,
Blue Grass, Buffalo, Andalusia, Rapids City, Princeton, Long Grove
and Cordova.
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 5.
Interstate 80 in Iowa between mile markers 277 and 306.
Interstate 74 in Illinois between mile markers 1 and 5.
Interstate 280 between mile markers 1 and 18.
Minor flooding of low lying areas, creeks, streams and urban areas
is possible. If you encounter water over a roadway, do not drive
through it.
LAT...LON 4127 9067 4130 9106 4168 9091 4174 9033
4173 9032 4174 9031 4175 9017
TIME...MOT...LOC 0608Z 220DEG 42KT 4142 9074
UttechSpecial weather statement, Jun 10, 1:13 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
113 AM CDT Wed Jun 10 2020
IAC031-103-105-139-100645-
Cedar-Johnson-Jones-Muscatine-
113 AM CDT Wed Jun 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CEDAR...NORTHEASTERN
JOHNSON...SOUTHEASTERN JONES AND NORTHWESTERN MUSCATINE COUNTIES
UNTIL 145 AM CDT...
At 112 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Oakdale to near Atalissa. Movement
was northeast at 45 mph.
Winds in excess of 30 mph and brief heavy rain are possible with
these storms.
Locations impacted include...
Iowa City, Muscatine, Tipton, West Branch, Mechanicsville, Stanwood,
Coralville, West Liberty, Wilton, University Heights, Lowden,
Bennett, Atalissa, Rochester, Buchanan, Clarence, Newport, Cedar
Valley, Muscatine County Fairgrounds and Johnson County Fairgrounds.
This includes Interstate 80 in Iowa between mile markers 243 and 274.
Minor flooding of low lying areas, creeks, streams and urban areas
is possible. If you encounter water over a roadway, do not drive
through it.
LAT...LON 4186 9142 4186 9137 4193 9136 4195 9134
4195 9090 4173 9090 4143 9109 4165 9161
TIME...MOT...LOC 0612Z 203DEG 39KT 4172 9154 4154 9115
UttechThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:21 PM CDT | Areal Flood Warning | DVN | Benton, Buchanan, Linn | 12 hr |
| Jun 9, 8:19 PM CDT | River Flood Warning | DVN | Benton, Iowa | 7 days |
| Jun 9, 8:19 PM CDT | River Flood Warning | DVN | Johnson, Washington | 62 hr |
| Jun 9, 8:47 PM CDT | River Flood Watch | DVN | Louisa | 21 days |
| Jun 9, 8:47 PM CDT | River Flood Watch | DVN | Louisa | 21 days |
| Jun 9, 8:47 PM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 21 days |
| Jun 9, 8:47 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 48 hr |
| Jun 9, 9:01 PM CDT | River Flood Warning | DVN | Buchanan, Linn | 3 days |
| Jun 9, 9:01 PM CDT | River Flood Warning | DVN | Cedar, Jones, Linn | 7 days |
| Jun 9, 9:35 PM CDT | River Flood Warning | DVN | Des Moines, Louisa | 21 days |
| Jun 9, 10:38 PM CDT | Areal Flood Warning | DVN | Buchanan | 12 hr |
| Jun 9, 11:38 PM CDT | Special Weather Statement | DVN | Jefferson, Van Buren | 37 min |
| Jun 10, 12:02 AM CDT | Special Weather Statement | DVN | Keokuk | 28 min |
| Jun 10, 12:15 AM CDT | River Flood Warning | DVN | Lee | 22 hr |
| Jun 10, 12:23 AM CDT | Special Weather Statement | DVN | Keokuk | 22 min |
| Jun 10, 12:45 AM CDT | Special Weather Statement | DVN | Johnson, Washington | 45 min |
| Jun 10, 1:09 AM CDT | Special Weather Statement | DVN | Scott | 36 min |
| Jun 10, 3:49 AM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Delaware, Dubuque, Iowa and 3 more | 12 hr |
| Jun 10, 9:36 AM CDT | Special Weather Statement | DVN | Linn | 54 min |
| Jun 10, 9:44 AM CDT | Flash Flood Warning | DVN | Linn | 5 hr |
| Jun 10, 10:10 AM CDT | River Flood Warning | DVN | Louisa | 21 days |
| Jun 10, 10:10 AM CDT | River Flood Warning | DVN | Louisa | 21 days |
| Jun 10, 10:16 AM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 65 hr |
| Jun 10, 10:31 AM CDT | Areal Flood Warning | DVN | Buchanan | 48 hr |
| Jun 10, 11:12 AM CDT | Special Weather Statement | DVN | Benton, Delaware | 93 min |
| Jun 10, 1:00 PM CDT | Special Weather Statement | DVN | Louisa, Muscatine | 60 min |
| Jun 10, 1:11 PM CDT | Special Weather Statement | DVN | Clinton, Scott | 64 min |
| Jun 10, 2:20 PM CDT | Areal Flood Warning | DVN | Benton, Linn | 24 hr |
| Jun 9, 11:41 PM CDT | Special Weather Statement | DVN | McDonough | 34 min |
| Jun 10, 1:38 AM CDT | Special Weather Statement | DVN | Whiteside | 37 min |
| Jun 10, 2:05 AM CDT | Special Weather Statement | DVN | Whiteside | 25 min |
Nearby
Special Weather Statements in Iowa, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.